# SDR 96ZZZM1322

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830BE
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: 6F40
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 485 - TPA-MIA - EMERGENCY PASSENGER LIGHTING TRIPS ON (ARMED POSITION) WHEN TRANSFERRING POWER FROM EXTERNAL TO INTERNAL.  REMOVED AND REPLACED LIGHT DIODE.  (M)
